# SDR UPS02439225

- Difficulty date: August 7, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WLG BS 1241 BULKHEAD STIFFENER FOUND CORROSION AT WL 150 RBL 4-10.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDS SRM 57-10-01 FIG 1 LIMITS FOR REPAIR REFER TO HX RS R57-12-34875.
